Convergence of Finite Difference Schemes to the Aleksandrov Solution of the Monge-Ampère Equation

Gerard Awanou, Romeo Awi

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We present a technique for proving convergence to the Aleksandrov solution of the Monge-Ampère equation of a stable and consistent finite difference scheme. We also require a notion of discrete convexity with a stability property and a local equicontinuity property for bounded sequences.

Original languageEnglish (US)
Pages (from-to)87-98
Number of pages12
JournalActa Applicandae Mathematicae
Volume144
Issue number1
DOIs
StatePublished - Aug 1 2016

Keywords

  • Aleksandrov solution
  • Discrete Monge-Ampère
  • Weak convergence of measures

Fingerprint Dive into the research topics of 'Convergence of Finite Difference Schemes to the Aleksandrov Solution of the Monge-Ampère Equation'. Together they form a unique fingerprint.

  • Cite this